QUANTUM CODES OVER A CLASS OF FINITE CHAIN RINGS


SARI M. , Siap I.

QUANTUM INFORMATION & COMPUTATION, vol.16, pp.39-49, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16
  • Publication Date: 2016
  • Title of Journal : QUANTUM INFORMATION & COMPUTATION
  • Page Numbers: pp.39-49

Abstract

In this study, we introduce a new Gray map which preserves the orthogonality from the chain ring F-2 [u] / (u(s)) to F-2(s) where F-2 is the finite field with two elements. We also give a condition of the existence for cyclic codes of odd length containing its dual over the ring F-2 [u] / (u(s)). By taking advantage of this Gray map and the structure of the ring, we obtain two classes of binary quantum error correcting (QEC) codes and we finally illustrate our results by presenting some examples with good parameters.